# SDR AUS20040409

- Difficulty date: April 27, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Worn
- Location: Oil Press Ind
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: D

## Discrepancy

(AUS) NR 2 ENGINE LOW OIL PRESSURE WARNING LIGHT SWITCH WIRE CHAFED AND SHORT CIRCUITING TO GROUND.
